# SDR UPS04441914

- Difficulty date: January 24, 2004
- Submitted: February 16, 2004
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 70,871 hours, 20,783 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65B065691
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D- BS 2240 TP 2270 LBL 80 FLOOR SUPPORT FOUND CORRODED.  CORROSION REMOVED IAW SRM 51-10-01.  CORROSION BLEND OUT 0.030 X 1 X 1 EXCEED SRM 53-10-01 FIG 1 LIMITS.  FLOOR SUPPORT REPLACED PER SRM 51-10-01 PG 8.  CIC APPLIED IAW CPM53-10-17.
